# SDR AALA201712089025

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 11,684 hours, 4,523 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Data Module
- Part number: 87232329V07
- Part serial: 2974
- Condition: Faulty
- Location: Zone 100
- Part time: 11,684 hours, 4,523 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. REJECTED TAKE-OFF PERFORMED BETWEEN 60 AND 100 KTS UNSURE OF ACTUAL AIRSPEED. DURING TAKE-OFF ROLL A DIFFERENCE OF 40KTS INDICATED AIRSPEED PROMOTED A REJECTED TAKE-OFF UNSURE OF WHICH INDICATOR WAS ACCURATE CAPTAIN OR FIRST OFFICER. REMOVED AIR DATA MODULE, CURRENT STATUS GOOD.
